MathSciNet Relay Station
MathSciNet bibliographic data
MR1459261 (98e:58145) 58F23 (30C10 30D05)
Lyubich, Mikhail Dynamics of quadratic polynomials. I, II. Acta Math. 178 (1997), no. 2, 185–247, 247–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement